Pacific Journal of Mathematics

Two theorems on metric spaces.

Hsien-Chung Wang

Article information

Source
Pacific J. Math., Volume 1, Number 3 (1951), 473-480.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103052113

Mathematical Reviews number (MathSciNet)
MR0046036

Zentralblatt MATH identifier
0044.19602

Subjects
Primary: 56.0X

Citation

Wang, Hsien-Chung. Two theorems on metric spaces. Pacific J. Math. 1 (1951), no. 3, 473--480. https://projecteuclid.org/euclid.pjm/1103052113


Export citation

References

  • [1] G. Birkhoff, Metric foundations of geometry /, Trans. Amer. Math. Soc. 55 (1944), 465-492.
  • [2] H.Busemann, Metric methods in Finser spaces andin the foundation of geometry, Princeton, 1942.
  • [3] H.Busemann,Onspaces inwhich twopoints determine a geodesic, Trans. Amer. Math. Soc.54(1943), 171-184.
  • [4] D. van Dantzig undB.van der Waerden, Ueber metrisch homogene Raume, Abh. Math. Sem. Hamburg 6(1928), 291-296.
  • [5] D. Montgomery and L. Zippin, Topological transformation groups I, Ann. of Math. 41 (1940), 778-791.
  • [6] H. C. Wang, A new characterisation of spheres of even dimension, Nederl. Akad. Wetensch. Proc. 52 (1949), 838-845.
  • [7] H. C. Wang, Two-point homogeneous spaces, to appear in Ann. of Math.